Advanced Search
MyIDEAS: Login

Full Coverage for Minor, Recurrent Losses?

Contents:

Author Info

  • Flåm, Sjur Didrik

    ()
    (University of Bergen, Department of Economics)

Abstract

This note looks at insurance of minor, recurrent losses. The main concern is with efficiency properties of full coverage. As motivation and running example we concider a regime, currently operative in several European countries, that offers employees complete wage reimbursement during short spell sickness. Assembled here are some arguments speaking against this sort of insurance policy.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.uib.no/filearchive/10-02.pdf
Download Restriction: no

Bibliographic Info

Paper provided by University of Bergen, Department of Economics in its series Working Papers in Economics with number 10/02.

as in new window
Length: 11 pages
Date of creation: 09 Apr 2002
Date of revision:
Handle: RePEc:hhs:bergec:2002_010

Contact details of provider:
Postal: Institutt for økonomi, Universitetet i Bergen, Postboks 7802, 5020 Bergen, Norway
Phone: (+47)55589200
Fax: (+47)55589210
Email:
Web page: http://www.uib.no/econ/en
More information through EDIRC

Related research

Keywords: risk sharing; coinsurance; deductible; non-insurable risk; Pareto efficiency; mutual insurance; arbitrage; adverse selection; moral hazard.;

Find related papers by JEL classification:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Magill, Michael & Shafer, Wayne, 1991. "Incomplete markets," Handbook of Mathematical Economics, in: W. Hildenbrand & H. Sonnenschein (ed.), Handbook of Mathematical Economics, edition 1, volume 4, chapter 30, pages 1523-1614 Elsevier.
  2. Doherty, Neil A & Schlesinger, Harris, 1983. "Optimal Insurance in Incomplete Markets," Journal of Political Economy, University of Chicago Press, vol. 91(6), pages 1045-54, December.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:hhs:bergec:2002_010. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Kjell Erik Lommerud).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.